# SDR GXPA0101

- Difficulty date: February 2, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N613GA
- Make and model: Amd FALCON
- Aircraft serial: 77
- Engine: Ge CF700*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO NR 2 ENGINE START COMPRESSOR STALLING AT 80 PERCENT N1. ICE AND FOD CAUSE.  ENGINE REPLACED.
